# SDR CALA2025062505860

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 71,285 hours, 25,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARMING DOOR 02L COVER FOR SLIDE POPPED OPEN. BUSTLE INTACT AND SECURE CHECKED SLIDE PACK FOR SECURITY REFE AMM 25-66-01-200-802.
